MAUDE Adverse Event Report: ORTHO ORGANIZERS, INC CARRIERE MOTION 3D COLORS CLASS II 25MM LEFT - SILVER; DISTALIZER

ORTHO ORGANIZERS, INC CARRIERE MOTION 3D COLORS CLASS II 25MM LEFT - SILVER; DISTALIZER
Model Number 424-925LN
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Instructions for use (ins 181a rev c) and quick start guide (999-329 rev a) both specifically state in step 4 of removal process: take one of the recommended removal instruments and place the tip ends at the adhesive interface (concave channel) between the motion 3d appliance cuspid pad and the tooth surface.Orient the instrument toward the mesial aspect of the cuspid or bicuspid pad in an occlusal/gingival aspect.Gently squeeze, applying increased continuous pressure, without any twisting or pulling until the bond fails.In this instance, the dentist stated that the sides of the pad of the device was used.In addition, examination of the returned product has evidence of tool marks on the product, not on the adhesive interface.
 
Event or Problem Description
While the technician was removing carriere motion 3d colors class ii 25mm left - silver, upper left 3 canine fractured.Per the dentist, the following steps were taken: removal of excess adhesive with high speed hand piece; having patient bite on cotton roll; squeezing on each side of pad with bracket removing plier.Device was bonded on (b)(6) 2018 and was being debonded due to the patient being finished with the treatment step.

Brand Name
CARRIERE MOTION 3D COLORS CLASS II 25MM LEFT - SILVER
Common Device Name
DISTALIZER
Manufacturer (Section D)
ORTHO ORGANIZERS, INC
1822 aston avenue
carlsbad CA 92008 7306
MDR Report Key8009692
Report Number2081322-2018-00001
Device Sequence Number168552
Product Code EJF
UDI-Device Identifier00190707023379
UDI-Public00190707023379
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number424-925LN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSBOND ADHESIVE - 3M UNITEK
Outcome Attributed to Adverse Event Disability;
Patient Age13 YR
Patient Weight59